MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN HOUSING CAM MODULE S7; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LGN HOUSING CAM MODULE S7; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71434430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during tka surgery one of the small tabs of the cam module trial broke off.This happened outside the patient.Pieces of the broken device fell inside the patient and all of them were recovered.No delay.No back up needed.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
LGN HOUSING CAM MODULE S7
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10292515
Report Number1020279-2020-03311
Device Sequence Number13654197
Product Code HRY
UDI-Device Identifier03596010549372
UDI-Public03596010549372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71434430
Device Catalogue Number71434430
Device Lot Number17KM00291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;